# SDR DALA2019070804125

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 65,121 hours, 25,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5446610) DURING EMERGENCY LIGHT CK- FOUND ROW 32 AISLE LIGHT INOPERATIVE. FOUND PWR AT LIGHT ASSY. TRACED BACK BEHIND SIDE WALL AND FOUND WIRES UNPLUGGED. PLUGGED IN WIRES. OPS CK OK.
